Indiana, 2010

Flash Flooding and Hail in Indiana, May 31, 2010

May 31, 2010 · NWS IND · 8 events in 3 counties and zones

A band of widespread showers and thunderstorms, aided by a weak upper-level disturbance aloft, pushed east into central Indiana from Illinois during the afternoon hours of May 31st. These storms gradually decreased in intensity as they moved into east central Indiana.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$6,000
Crop damage
$2,000
Events
8

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS IND wrote it up.

A band of widespread showers and thunderstorms, aided by a weak upper-level disturbance aloft, pushed east into central Indiana from Illinois during the afternoon hours of May 31st. These storms gradually decreased in intensity as they moved into east central Indiana. The main threat reported with this activity was flash flooding across portions of Carroll, Tipton, and Madison counties. Small hail reports and a single thunderstorm wind damage report were received as well.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before the first event at May 31, 1:21 PM EST, 2 hours 3 minutes earlier.

Area forecast discussion, May 31, 1:21 PM EST, 2 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
221 PM EDT MON MAY 31 2010

.UPDATE...
THE SYNOPSIS...NEAR TERM...SHORT TERM AND LONG TERM SECTIONS HAVE
BEEN UPDATED BELOW.

&&

.SYNOPSIS...

A SERIES OF COLD FRONTS WILL MOVE ACROSS THE AREA
TONIGHT...THURSDAY...AND SATURDAY AS FLOW ALOFT BECOMES ZONAL.
THIS WILL KEEP CHANCES FOR STORMS AROUND THROUGH THE WEEK.

&&

.NEAR TERM /TONIGHT/...

FORECAST FOCUS IS ON CHANCES FOR RAIN TONIGHT. MODELS ARE IN
DECENT AGREEMENT AND WILL GENERALLY USE A BLEND...ALTHOUGH LOOKS
LIKE MAVMOS MAY BE TOO FAST TO CLEAR OUT RAINFALL TONIGHT.

THUNDERSTORMS WILL MOVE ACROSS THE AREA THIS AFTERNOON AHEAD OF A
COLD FRONT. THE QUESTION BECOMES WHERE WILL THE STORMS BE AT 00Z.
AS NOTED ABOVE...MAVMOS GIVES RELATIVELY LOW POPS TONIGHT
CONSIDERING THAT THE ACTUAL FRONT DOES NOT MOVE THROUGH UNTIL LATE
TONIGHT...AND THE FACT THE RECENT RADAR TRENDS OF STORMS
DEVELOPING BACK IN MISSOURI WOULD TEND TO INDICATE A LATER EXIT OF STORMS.

THUS FEEL THAT MAV POPS LOOK TOO LOW AT MANY LOCATIONS. WILL TREND
TOWARD HIGHER MET NUMBERS...WHICH MEANS LIKELY POPS ACROSS THE
EASTERN THIRD AND CHANCE POPS ELSEWHERE. WILL LOWER POPS AFTER 06Z
DUE TO LOSS OF INSTABILITY.

WENT CLOSER TO THE WARMER OF THE MOS NUMBERS FOR LOWS TONIGHT
DUE TO THE SLOW MOVEMENT OF THE FRONT AND THE FACT THAT DRIER AIR
LAGS FRONT A BIT.

&&

.SHORT TERM /TUESDAY THROUGH THURSDAY/...

FOCUS CONTINUES TO BE ON THUNDERSTORM THREAT THROUGH THE PERIOD.
NAM LOOKS TO GO OVERBOARD WITH DEVELOPMENT OF AN AREA OF LOW
PRESSURE ON THURSDAY AND COULD HAVE BEEN INFLUENCED BY CONVECTIVE
FEEDBACK. MEANWHILE GFS IS FASTER THAN OTHER MODELS IN BRINGING
ITS FRONT THROUGH ON WED NIGHT/THURSDAY...AS IT TOO SUFFERS FROM
FEEDBACK ISSUES. WENT CLOSER TO ECMWF.

FRONT AND RAIN SHOULD BE JUST EAST OF THE AREA ON TUESDAY. DRIER
AIR WILL THEN BUILD IN AS HIGH PRESSURE MOVES INTO THE AREA.
DRY CONDITIONS SHOULD CONTINUE TUESDAY NIGHT. SOME CONCERN ABOUT
POSSIBLE MCS DEVELOPMENT AND MOVEMENT INTO THE NORTHWEST AREA BY
LATE TUESDAY NIGHT...BUT AM NOT CONFIDENT ENOUGH TO PUT POPS IN
TUE NIGHT YET.

MAV/MET TEMPERATURES ARE SIMILAR FOR TUE AND TUE NIGHT...AND THEY
LOOK REASONABLE GIVEN SUNSHINE TUESDAY AND INCREASING CLOUDS
TUESDAY NIGHT.

TOUGH CALL FOR FORECAST ON WEDNESDAY. IF MCS DEVELOPS AND MOVES
INTO THE AREA WED MORNING...TEMPERATURES WILL BE COOL. IF HOWEVER
MCS DOES NOT DEVELOP...THEN ATMOSPHERE WILL BECOME QUITE UNSTABLE
WITH SREF SHOWING A GOOD POSSIBILITY OF CAPES OVER 3000 J/KG. THIS
WILL ALLOW TSRA TO DEVELOP IN THE AFTERNOON. WITH THE UNCERTAINTY
DECIDED TO SPLIT THE DIFFERENCE AND GO CHANCE POPS WITH HIGHS IN
BETWEEN THE WARMER MAV AND COOLER MET.

A COLD FRONT WILL THEN MOVE IN FOR WEDNESDAY NIGHT AND THURSDAY
AND KEEP CHANCES FOR STORMS AROUND.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...

FOCUS CONTINUES TO BE ON CHANCES FOR RAIN. HAVE DECIDED TO GO
CLOSER TO ECMWF SINCE IT HAS HAD BETTER CONTINUITY LATELY.

FRONT SHOULD BE FAR ENOUGH SOUTH ON FRIDAY FOR DRY
CONDITIONS...BUT ANOTHER FRONT WILL MOVE IN FOR FRIDAY NIGHT
THROUGH SATURDAY NIGHT. THIS WILL PROVIDE THE FOCUS FOR MORE
THUNDERSTORMS. DRY WEATHER SHOULD THEN RETURN FOR SUNDAY INTO
MONDAY.

&&

.AVIATION.../DISCUSSION FOR 311800Z TAFS/.

AS CONVECTIVE TEMPERATURES ARE BEING REACHED SCATTERED
THUNDERSTORMS ARE BREAKING OUT ACROSS THE NORTHERN PARTS OF
CENTRAL INDIANA. FORECAST SOUNDINGS REVEAL AN UNSTABLE ATMOSPHERE
ACROSS CENTRAL INDIANA AS THE COLD FRONT APPROACHES FROM ILLINOIS.
TIMING PROJECTIONS INDICATE THE MAIN LINE OF TSRA SHOULD ARRIVE
LATE THIS AFTERNOON ACROSS CENTRAL INDIANA...BUT MEANWHILE POP UP
CONVECTION WILL BE PRESENT AHEAD OF THE FRONT.

THUS WILL USE VCTS FOR THE POP UP CONVECTION THIS AFTERNOON AND
AMEND AS NECESSARY...AND TIME THE MAIN LINE OF STORMS THROUGH THE
TAF SITES IN A 2-3 HOUR WINDOW NEAR 00Z. MOST CEILINGS WILL REMAIN
VFR AS MOST CLOUD BASES ARE EXPECTED NEAR 4K FT. HOWEVER MVFR OR
BRIEF IFR CONDITIONS WILL BE POSSIBLE WITH ANY THUNDERSTORM.

CLEARING SKIES AND COOLER TEMPS EXPECTED IN THE WAKE OF THE COLD
FRONT AND WITH THE EXPECTED RAIN...MVFR FOG WILL BE A POSSIBILITY.
AS HEATING AND MIXING RESUMES ON TUESDAY MORNING...ANY FOG WILL
QUICKLY MIX OUT AND LEAD TO VFR CONDITIONS.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...50
NEAR TERM...50
SHORT TERM...50
LONG TERM....50
AVIATION...JP
Hazardous weather outlook, May 31, 1:53 PM EST, 1 hour 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
253 PM EDT MON MAY 31 2010

INZ021-028>031-035>049-051>057-060>065-067>072-011900-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
253 PM EDT MON MAY 31 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORM ACTIVITY IS EXPECTED THIS AFTERNOON AND TONIGHT...WITH
THE MOST NUMEROUS STORMS DURING THE AFTERNOON AND EVENING HOURS.
ALTHOUGH SEVERE STORMS ARE NOT EXPECTED...A FEW STORMS MAY CONTAIN
GUSTY WINDS AND SMALL HAIL. ANY THUNDERSTORM MAY PRODUCE HEAVY
RAIN AND LOCALIZED FLOODING. LIGHTNING IS A HAZARD IN ANY STORM.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THUNDERSTORM ACTIVITY IS POSSIBLE LATER THIS WEEK...AROUND
WEDNESDAY INTO THURSDAY...AS WELL AS FRIDAY NIGHT INTO SATURDAY.
PRESENT INDICATIONS ARE THAT SEVERE STORMS ARE POSSIBLE ON
WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

ORGANIZED SPOTTER ACTIVATION IS NOT ANTICIPATED THIS AFTERNOON OR
TONIGHT.

SEVERE WEATHER SPOTTERS ARE ENCOURAGED TO MONITOR FUTURE
STATEMENTS REGARDING THE SEVERE WEATHER THREAT LATER THIS WEEK.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

In the hours before

Special weather statement, May 31, 2:19 PM EST, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
319 PM EDT MON MAY 31 2010

INZ028-035-311945-
FOUNTAIN-WARREN-
319 PM EDT MON MAY 31 2010

...STRONG THUNDERSTORM ADVISORY FOR NORTHERN FOUNTAIN AND WARREN
COUNTIES UNTIL 345 PM EDT...

AT 317 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES NORTHEAST OF DANVILLE...MOVING EAST AT
20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

THIS STORM WILL BE NEAR...
WEST LEBANON AROUND 335 PM EDT...
WILLIAMSPORT AND ATTICA AROUND 345 PM EDT...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4033 8754 4047 8710 4018 8710 4014 8745
      4014 8749 4016 8749 4017 8754 4030 8754
TIME...MOT...LOC 1918Z 250DEG 16KT 4024 8747

50
Special weather statement, May 31, 2:39 PM EST, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
339 PM EDT MON MAY 31 2010

INZ021-312015-
CARROLL-
339 PM EDT MON MAY 31 2010

...STRONG THUNDERSTORM ADVISORY FOR CENTRAL CARROLL COUNTY UNTIL 415
PM EDT...

AT 336 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
2 STRONG THUNDERSTORMS...ONE 9 MILES WEST OF WALTON...AND ANOTHER
ONE NEAR DELPHI...MOVING EAST AT 25 MPH.

WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE EXPECTED WITH THESE
STORMS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4070 8638 4070 8637 4067 8637 4060 8637
      4051 8637 4048 8661 4063 8673 4071 8646
TIME...MOT...LOC 1936Z 249DEG 23KT 4062 8640

77/TDUD
Special weather statement, May 31, 3:04 PM EST, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
404 PM EDT MON MAY 31 2010

INZ021-029-312045-
CARROLL-TIPPECANOE-
404 PM EDT MON MAY 31 2010

...STRONG THUNDERSTORM ADVISORY FOR NORTHEASTERN TIPPECANOE AND
CARROLL COUNTIES UNTIL 445 PM EDT...

AT 400 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTH OF DELPHI...OR 10 MILES NORTHEAST
OF LAFAYETTE...MOVING NORTHEAST AT 15 MPH.

WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE EXPECTED WITH THIS
STORM.

THIS STORM WILL BE NEAR...
DELPHI AROUND 425 PM EDT...
CAMDEN AND FLORA AROUND 445 PM EDT...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4054 8638 4044 8670 4031 8671 4033 8686
      4056 8680 4075 8655
TIME...MOT...LOC 2003Z 230DEG 12KT 4049 8669

77/TDUD
Special weather statement, May 31, 3:09 PM EST, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
409 PM EDT MON MAY 31 2010

INZ036-312100-
MONTGOMERY-
409 PM EDT MON MAY 31 2010

...STRONG THUNDERSTORM ADVISORY FOR NORTHEASTERN MONTGOMERY COUNTY
UNTIL 500 PM EDT...

AT 406 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CRAWFORDSVILLE...MOVING EAST AT 15 MPH.

WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
DARLINGTON AROUND 420 PM EDT...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4022 8671 4003 8670 3997 8671 3998 8694
      4023 8693
TIME...MOT...LOC 2009Z 249DEG 15KT 4006 8681

77/TDUD
Special weather statement, May 31, 3:15 PM EST, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
415 PM EDT MON MAY 31 2010

INZ021-312100-
CARROLL-
415 PM EDT MON MAY 31 2010

...STRONG THUNDERSTORM ADVISORY FOR CARROLL COUNTY UNTIL 500 PM
EDT...

AT 412 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES EAST OF DELPHI...OR 14 MILES SOUTHWEST OF
LOGANSPORT...MOVING NORTHEAST AT 20 MPH.

WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
RURAL CENTRAL CARROLL COUNTY THROUGH 500 PM EDT
RURAL NORTHEASTERN CARROLL COUNTY THROUGH 500 PM EDT

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4071 8651 4071 8641 4070 8638 4070 8637
      4058 8637 4057 8637 4048 8670 4066 8671
      4074 8652
TIME...MOT...LOC 2013Z 230DEG 17KT 4062 8655

77/TLD
Special weather statement, May 31, 3:20 PM EST, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
420 PM EDT MON MAY 31 2010

INZ036-044-312100-
MONTGOMERY-PARKE-
420 PM EDT MON MAY 31 2010

...STRONG THUNDERSTORM ADVISORY FOR NORTHERN PARKE AND SOUTHWESTERN
MONTGOMERY COUNTIES UNTIL 500 PM EDT...

AT 418 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES NORTH OF ROCKVILLE...OR 18 MILES
SOUTHWEST OF CRAWFORDSVILLE...MOVING NORTHEAST AT 30 MPH.

WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
SHADES STATE PARK AND WAVELAND AROUND 430 PM EDT...
ALAMO AROUND 435 PM EDT...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3996 8732 3996 8710 3999 8710 4001 8704
      3992 8694 3975 8725 3989 8738 3990 8738
TIME...MOT...LOC 2020Z 232DEG 26KT 3991 8717

77/TDUD

The radar

The Indianapolis radar (KIND), 95 km away, was scanning. The volume nearest the first event began at 20:25 UTC.

Open the radar archive at this moment

Event by event

5 flash flood, 2 hail, 1 thunderstorm wind. Local standard time, as filed.

Hail, Carroll

When
May 31, 3:24 PM EST to 3:26 PM EST
Where
Carroll County, 1.72 mi ENE of Radnor
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
40.530, -86.600

Hail, Carroll

When
May 31, 3:25 PM EST to 3:27 PM EST
Where
Carroll County, 3.47 mi ENE of Delphi
Measured
0.88 in hail
Reported by
Law Enforcement
Coordinates
40.603, -86.611

Nickel sized hail was reported at the intersection of Highway 450 W and 375 N.

Thunderstorm Wind, Carroll

When
May 31, 3:25 PM EST
Where
Carroll County, Delphi
Measured
56 kt (64 mph) estimated gust
Property damage
$3,000
Reported by
Law Enforcement
Coordinates
40.580, -86.670

Numerous trees of unknown size were reported down in Delphi.

Flash Flood, Carroll

When
May 31, 3:25 PM EST to 5:25 PM EST
Where
Carroll County, 1.01 mi SW of Camden to 1.07 mi SSW of Camden
Cause
Heavy Rain
Property damage
$750
Crop damage
$250
Reported by
Law Enforcement
Coordinates
40.609, -86.543

A portion of State Road 218 in Camden was reported to be covered in water.

Flash Flood, Tipton

When
May 31, 4:30 PM EST to 6:30 PM EST
Where
Tipton County, 8.46 mi NNW of Sharpsville to 8.56 mi NNW of Sharpsville
Cause
Heavy Rain
Property damage
$1,000
Crop damage
$100
Reported by
Law Enforcement
Coordinates
40.495, -86.136

A few streets were reported closed due to high water in Kokomo.

Flash Flood, Madison

When
May 31, 5:50 PM EST to 7:50 PM EST
Where
Madison County, 1.37 mi S of Dundee to 0.67 mi S of Dundee
Cause
Heavy Rain
Property damage
$500
Crop damage
$500
Reported by
Law Enforcement
Coordinates
40.250, -85.750

Water was reported to be covering the roadway at County Road 400 W and between 1000 and 1100 N.

Flash Flood, Madison

When
May 31, 5:50 PM EST to 7:50 PM EST
Where
Madison County, 1.57 mi NNE of Aladdin to 1.79 mi NNE of Aladdin
Cause
Heavy Rain
Property damage
$500
Crop damage
$500
Reported by
Law Enforcement
Coordinates
40.291, -85.707

Water was reported to be covering the roadway at County Road 200 W and 1300 N.

Flash Flood, Madison

When
May 31, 5:50 PM EST to 7:50 PM EST
Where
Madison County, 1.46 mi S of Prosperity to 1.25 mi S of Prosperity
Cause
Heavy Rain
Property damage
$500
Crop damage
$500
Reported by
Law Enforcement
Coordinates
40.159, -85.673

Water was reported to be covering the roadway at State Route 9 and County Road 375 N.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Indiana in 2010Every state in 2010This day in weather historyWarnings in Indiana, May 2010

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 237536, 237537, 237539, 237596, 237598, 237601, 237602, 237604.